# SDR FDEA202507101169

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242EFF DAMAGED FABRICATED FLOOR PNL 242EFF ( MPN: 145T5876-100 ) AT STA. 820-930, RBL 11 - RBL 33 AS REQ.   REF BOEING DRWNG  145T5876-100.  SEE ALL ACCOMPLISHED STEPS IN JPF. THIS IS A MAJOR   REPAIR. SEE NR # 152 ON WORK ORDER 90406 FOR REMOVAL AND INSTALLATION OF FLOOR   PANEL. 242 EFF
